Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



An upper bound on right half plane zeros

Author: Dov Hazony
Journal: Quart. Appl. Math. 19 (1961), 146-149
MSC: Primary 30.65
DOI: https://doi.org/10.1090/qam/124506
MathSciNet review: 124506
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An upper bound is placed on the number of right half plane zeros of functions of the type $ Z - m/n$. $ Z$ and $ m/n$ are RLC and LC driving point impedance functions respectively. In addition, it is shown that if $ {\mathop{\rm Re}\nolimits} Z > 0$ on $ j$ axis, the number of right half plane zeros is determined precisely.

References [Enhancements On Off] (What's this?)

  • [1] Morris Marden, The Geometry of the Zeros of a Polynomial in a Complex Variable, Mathematical Surveys, No. 3, American Mathematical Society, New York, N. Y., 1949. MR 0031114
  • [2] D. Hazony, Zero cancellation synthesis using impedance operators, to be published in an early issue of the IRE PGCT Transactions on Circuit Theory

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 30.65

Retrieve articles in all journals with MSC: 30.65

Additional Information

DOI: https://doi.org/10.1090/qam/124506
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society